U.S. doctors online nowAsk doctors free
Savannah, GA
A 20-year-old female asked:

Why is my son so fussy after his hepatitis a vaccine it's been 3 days since he had the vaccine. his fever has went down but he still cryin & no eating?

1 doctor answer1 doctor weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Other source for fev: There is another cause for your childs fussiness and fever. Hepatitis a vaccine is relatively benign, in that it is not known to cause fever or fussiness. Have him examined to find the source of the fever.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.